Stephen Schecter
TitleCited byYear
The saddle-node separatrix-loop bifurcation
S Schecter
SIAM journal on mathematical analysis 18 (4), 1142-1156, 1987
1141987
Applications of the blowing-up construction and algebraic geometry to bifurcation problems
M Buchner, J Marsden, S Schecter
Journal of Differential Equations 48 (3), 404-433, 1983
831983
Structurally stable Riemann solutions
S Schecter, D Marchesin, BJ Plohr
journal of differential equations 126 (2), 303-354, 1996
781996
Persistent unstable equilibria and closed orbits of a singularly perturbed equation
S Schecter
Journal of Differential Equations 60 (1), 131-141, 1985
691985
Exchange lemmas 2: General exchange lemma
S Schecter
Journal of Differential Equations 245 (2), 411-441, 2008
482008
Existence of Dafermos profiles for singular shocks
S Schecter
Journal of Differential Equations 205 (1), 185-210, 2004
452004
Numerical computation of saddle-node homoclinic bifurcation points
S Schecter
SIAM journal on numerical analysis 30 (4), 1155-1178, 1993
451993
Undercompressive shocks for nonstrictly hyperbolic conservation laws
S Schecter, M Shearer
Journal of Dynamics and Differential Equations 3 (2), 199-271, 1991
361991
Exchange lemmas 1: Deng's lemma
S Schecter
Journal of Differential Equations 245 (2), 392-410, 2008
322008
Nonstrictly hyperbolic conservation laws with a parabolic line
DG Schaeffer, S Schecter, M Shearer
Journal of differential equations 103 (1), 94-126, 1993
321993
Stability of gasless combustion fronts in one-dimensional solids
A Ghazaryan, Y Latushkin, S Schecter, AJ de Souza
Archive for rational mechanics and analysis 198 (3), 981-1030, 2010
302010
Composite waves in the Dafermos regularization
S Schecter, P Szmolyan
Journal of Dynamics and Differential Equations 16 (3), 847-867, 2004
292004
Stability of self-similar solutions of the Dafermos regularization of a system of conservation laws
XB Lin, S Schecter
SIAM journal on mathematical analysis 35 (4), 884-921, 2003
292003
Heteroclinic orbits in slow–fast Hamiltonian systems with slow manifold bifurcations
S Schecter, C Sourdis
Journal of Dynamics and Differential Equations 22 (4), 629-655, 2010
282010
Stability of traveling waves for a class of reaction-diffusion systems that arise in chemical reaction models
A Ghazaryan, Y Latushkin, S Schecter
SIAM journal on mathematical analysis 42 (6), 2434-2472, 2010
272010
Rate of convergence of numerical approximations to homoclinic bifurcation points
S Schecter
IMA journal of numerical analysis 15 (1), 23-60, 1995
271995
Combustion fronts in a porous medium with two layers
JC Da Mota, S Schecter
Journal of dynamics and differential equations 18 (3), 615-665, 2006
262006
Stability of traveling waves for degenerate systems of reaction diffusion equations
A Ghazaryan, Y Latushkin, S Schecter
Indiana University Mathematics Journal, 443-471, 2011
252011
Undercompressive shock waves and the Dafermos regularization
S Schecter
Nonlinearity 15 (4), 1361, 2002
232002
An organizing center for wave bifurcation in multiphase flow models
BJ Plohr, D Marchesin, S Schecter
SIAM Journal on Applied Mathematics 57 (5), 1189-1215, 1997
231997
The system can't perform the operation now. Try again later.
Articles 1–20